# SDR SWAA2022020432597

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDE SHIELD CLIP STA 767; WL155; RBL22 / REMOVED DAMAGED CLIP FROM SHIELD. INSTALLED NEW CLIP ON NEW SHIELD. CLIP PN-145A8125-39. ALL WORK PERFORMED IAW SRM 51-10-02; SRM 51-40-05; AND SRM 51-40-02.
